Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Derivatives of $ H\sp{p}$ functions

Authors: Knut Øyma and Serge Rookshin
Journal: Proc. Amer. Math. Soc. 84 (1982), 97-98
MSC: Primary 30E05; Secondary 30D55
MathSciNet review: 633286
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that if $ \{ {z_n}\} $ is uniformly separated and $ f \in {H^p}$, then $ \{ {f^{(k)}}({z_n}){(1 - {\left\vert {{z_n}} \right\vert^2})^{k + 1/p}}\} _{n = 1}^\infty \in {l^p}\;{\text{for }}k = 1,2, \ldots $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E05, 30D55

Retrieve articles in all journals with MSC: 30E05, 30D55

Additional Information

PII: S 0002-9939(1982)0633286-8
Keywords: Uniformly separated, $ {H^p}$ functions
Article copyright: © Copyright 1982 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia